# SDR 22AA200900014

- Difficulty date: July 2, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606158
- Condition: Corroded
- Location: Bs 1884-2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK AND LOADING SYSTEM HAS CORROSION FROM STA 1884 TO 2007, RBL 24 (C-CHECK).  REMOVED AND REPLACED SEAT TRACK AND FLOOR BOARD SUPPORT IAW SRM 51-31-01, NEW FLOOR BOARD SUPPORT AND SEAT TRACK FABRICATED ON TRAVELER T9/796711 AND T9/796307 AND REPLACED 3 EA HANDLING SYS FITTINGS IAW ANCRA 25-50-67.  (K)
